# SDR SWIA200515783

- Difficulty date: October 30, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 7,751 hours, 6,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE; TRANSVERSAL BEAM CRACKED ON LOWER FLANGE; LBL 11.0 - FS 280.0, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-11-171 REV "C".
